The Behavior of an SVIR Epidemic Model with Stochastic Perturbation
Yanan Zhao and
Daqing Jiang
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
We discuss a stochastic SIR epidemic model with vaccination. We investigate the asymptotic behavior according to the perturbation and the reproduction number . We deduce the globally asymptotic stability of the disease-free equilibrium when and the perturbation is small, which means that the disease will die out. When , we derive that the disease will prevail, which is measured through the difference between the solution and the endemic equilibrium of the deterministic model in time average. The key to our analysis is choosing appropriate Lyapunov functions.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/742730.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/742730.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:742730
DOI: 10.1155/2014/742730
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().